Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 19, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 9, 2012, 8:23 PM CST for 4 counties in Texas. It took effect at Mar 11, 2012, 12:45 AM CST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2012, 8:23 PM CST (02:23 UTC)
- In effect from
- Mar 11, 2012, 12:45 AM CST
- Expired
- Mar 15, 2012, 9:35 AM CDT
- In force
- 4 days
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
Counties Anderson County, TX, Cherokee County, TX, Houston County, TX, Trinity County, TX
The radar
The Shreveport radar (KSHV), 176 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River near Alto (ATOT2).
- Action stage
- 15.5 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08032500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
533 WGUS44 KSHV 100223 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 823 PM CST FRI MAR 9 2012 TXC001-073-225-455-110223- /O.NEW.KSHV.FL.W.0019.120312T1200Z-120315T1200Z/ /ATOT2.1.ER.120312T1200Z.120312T1800Z.120314T0000Z.NO/ 823 PM CST FRI MAR 9 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE NECHES RIVER NEAR ALTO. * FROM MONDAY MORNING TO THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM FRIDAY THE ESTIMATED STAGE WAS NEAR 8.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 16.2 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EVENING. * IMPACT...AT 16.0 FEET...BOAT RAMPS AND PICNIC AREAS NEAR THE RIVER WILL BEGIN TO FLOOD. RANCHERS SHOULD MOVE CATTLE AND EQUIPMENT NEAR THE RIVER TO HIGHER GROUND. $$ TXC005-225-373-455-457-110223- /O.NEW.KSHV.FL.W.0020.120310T1500Z-000000T0000Z/ /DIBT2.1.ER.120310T1500Z.120311T1800Z.000000T0000Z.NO/ 823 PM CST FRI MAR 9 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE NECHES RIVER NEAR DIBOLL. * FROM SATURDAY MORNING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM FRIDAY THE STAGE WAS 11.3 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE MORNING SATURDAY AND CONTINUE TO RISE TO NEAR 12.9 FEET BY EARLY AFTERNOON SUNDAY AND REMAIN STEADY THROUGH AT LEAST MONDAY. * IMPACT...AT 12.0 FEET...MINOR LOWLAND FLOODING OCCURS. $$
6 follow-up statements
411 WGUS84 KSHV 101447 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 847 AM CST SAT MAR 10 2012 TXC001-073-225-455-111447- /O.EXT.KSHV.FL.W.0019.120311T0645Z-000000T0000Z/ /ATOT2.1.ER.120311T0645Z.120313T0600Z.000000T0000Z.NO/ 847 AM CST SAT MAR 10 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO TEXAS. * FROM LATE TONIGHT UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SATURDAY THE STAGE WAS 10.5 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...RISE ABOVE FLOOD STAGE DURING EARLY SUNDAY AND CONTINUE TO RISE TO NEAR 17.2 FEET BY EARLY TUESDAY MORNING. * IMPACT...MINOR LOWLAND FLOODING. $$ TXC005-225-373-455-457-111447- /O.EXT.KSHV.FL.W.0020.120310T1445Z-120313T1200Z/ /DIBT2.1.ER.120310T0935Z.120311T1200Z.120312T1800Z.NO/ 847 AM CST SAT MAR 10 2012 ...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR DIBOLL TEXAS. * UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 815 AM SATURDAY THE STAGE WAS 12.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EARLY AFTERNOON. $$
283 WGUS84 KSHV 111347 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 847 AM CDT SUN MAR 11 2012 TXC001-073-225-455-121347- /O.CON.KSHV.FL.W.0019.000000T0000Z-000000T0000Z/ /ATOT2.1.ER.120312T0224Z.120314T0000Z.000000T0000Z.NO/ 847 AM CDT SUN MAR 11 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO TEXAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SUNDAY THE STAGE WAS 15 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 17.3 FEET BY EARLY WEDNESDAY MORNING. * IMPACT...MINOR LOWLAND FLOODING. $$ TXC005-225-373-455-457-121347- /O.EXT.KSHV.FL.W.0020.000000T0000Z-120316T0000Z/ /DIBT2.1.ER.120310T0935Z.120312T0000Z.120315T0600Z.NO/ 847 AM CDT SUN MAR 11 2012 ...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR DIBOLL TEXAS. * UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM SUNDAY THE STAGE WAS 13.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.3 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY MORNING. $$
973 WGUS84 KSHV 121347 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 847 AM CDT MON MAR 12 2012 TXC001-073-225-455-131347- /O.EXT.KSHV.FL.W.0019.000000T0000Z-120318T0200Z/ /ATOT2.1.ER.000000T0000Z.120313T1800Z.120316T1400Z.NO/ 847 AM CDT MON MAR 12 2012 ...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO TEXAS * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8 AM MONDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.1 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...MINOR LOWLAND FLOODING. $$ TXC005-225-373-455-457-131347- /O.EXT.KSHV.FL.W.0020.000000T0000Z-000000T0000Z/ /DIBT2.1.ER.120310T0935Z.120312T1315Z.000000T0000Z.NO/ 847 AM CDT MON MAR 12 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR DIBOLL TEXAS * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 815 AM MONDAY THE STAGE WAS 14.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 14.4 FEET BY TOMORROW MORNING. $$
928 WGUS84 KSHV 131343 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 843 AM CDT TUE MAR 13 2012 TXC001-073-225-455-141343- /O.EXT.KSHV.FL.W.0019.000000T0000Z-120316T0600Z/ /ATOT2.1.ER.000000T0000Z.120313T1300Z.120314T1800Z.NO/ 843 AM CDT TUE MAR 13 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO TEXAS. * UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM TUESDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON. ALSO THE RIVER IS CRESTING THIS TUESDAY MORNING NEAR 16.5 FEET. * IMPACT...MINOR LOWLAND FLOODING. $$ TXC005-225-373-455-457-141343- /O.CON.KSHV.FL.W.0020.000000T0000Z-000000T0000Z/ /DIBT2.1.ER.120310T0935Z.120313T0100Z.000000T0000Z.NO/ 843 AM CDT TUE MAR 13 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR DIBOLL TEXAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 815 AM TUESDAY THE STAGE WAS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 13.9 FEET BY WEDNESDAY MORNING. ALSO THE NECHES RIVER CRESTED NEAR 15.2 FEET DURING MONDAY EVENING. * IMPACT...MINOR LOWLAND FLOODING. $$
292 WGUS84 KSHV 141429 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 929 AM CDT WED MAR 14 2012 TXC001-073-225-455-151429- /O.EXT.KSHV.FL.W.0019.000000T0000Z-120316T1200Z/ /ATOT2.1.ER.000000T0000Z.120313T1300Z.120315T0000Z.NO/ 929 AM CDT WED MAR 14 2012 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO TEXAS. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM WEDNESDAY THE STAGE WAS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING. * IMPACT...MINOR LOWLAND FLOODING. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$
861 WGUS84 KSHV 151435 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 935 AM CDT THU MAR 15 2012 TXC001-073-225-455-151505- /O.CAN.KSHV.FL.W.0019.000000T0000Z-120316T1200Z/ /ATOT2.1.ER.000000T0000Z.120313T1300Z.000000T0000Z.NO/ 935 AM CDT THU MAR 15 2012 THE FLOOD WARNING IS CANCELLED FOR THE NECHES RIVER NEAR ALTO TEXAS. * AT 800 AM THURSDAY THE STAGE WAS 15.5 FEET. * FLOOD STAGE IS 16 FEET. * FORECAST...THE NECHES RIVER WILL FALL TO 14.3 FEET BY FRIDAY MORNING. $$ TXC005-225-373-455-457-161435- /O.EXT.KSHV.FL.W.0020.000000T0000Z-000000T0000Z/ /DIBT2.1.ER.120310T0935Z.120313T0100Z.000000T0000Z.NO/ 935 AM CDT THU MAR 15 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR DIBOLL TEXAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 915 AM THURSDAY THE STAGE WAS 13.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 13.6 FEET BY FRIDAY MORNING. * IMPACT...MINOR LOWLAND FLOODING. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 4:11 PM CST, 4 hours 12 minutes earlier.
Area forecast discussion, Mar 9, 4:11 PM CST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 411 PM CST FRI MAR 9 2012 .DISCUSSION... THIS AFTERNOON SURFACE HIGH PRESSURE CONTINUED TO BUILD SOUTH INTO THE FOUR STATE REGION WHILE A RIDGE OF HIGH PRESSURE ALOFT EXTENDED FROM THE GULF NORTH ACROSS THE AREA AND INTO OKLAHOMA AND ARKANSAS. DRY AIR WAS SPREADING INTO THE AREA...BUT MOISTURE AROUND SURFACE LOW PRESSURE IN THE WESTERN GULF ALONG WITH MOISTURE ALOFT SPREADING FROM THE PACIFIC AROUND THE MID LEVEL LOW OVER NEW MEXICO AND MEXICO NORTHEAST IN THE FLOW ALOFT WAS PRODUCING SHOWERS AND ISOLATED THUNDERSTORMS. THIS PRECIPITATION WAS ALLOWING THE ATMOSPHERE TO MOISTEN UP OVER PARTS OF EAST AND NORTHEAST TEXAS. KEPT THE HIGHER POPS FOR TONIGHT THIS AREA. THE LOW ALOFT WILL CONTINUE TO WOBBLE AROUND TO THE WEST AND KEEP A SUPPLY OF MOISTURE AND DISTURBANCES SPREADING OUT TO THE EAST AND NORTHEAST. THE FRONTAL SYSTEM STALLED IN THE NORTHERN GULF WILL RETURN NORTH OVERNIGHT AND BY LATE SATURDAY AND SATURDAY NIGHT WILL LIFT BACK OVER THE FOUR STATE REGION AS A WARM FRONT. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS WILL INCREASE AND SPREAD NORTH OVER THE REGION WITH LOCALLY HEAVY RAINFALL AS LOW LEVEL MOISTURE WILL INCREASE RAPIDLY SATURDAY NIGHT INTO SUNDAY. AFTER THE WARM FRONT LIFTS BACK NORTH OVER THE FORECAST AREA...A COLD FRONT WILL SWEEP EAST AS THE UPPER LOW LIFTS NORTHEAST INTO THE SOUTHERN AND THEN CENTRAL PLAINS. RAINFALL WILL BE LOCALLY HEAVY FOR THE OVERNIGHT HOURS SATURDAY AND AGAIN ON SUNDAY AS THE SURFACE FRONTS MOVE EAST AND NORTHEAST. IN THE WARM SECTOR BEHIND THE WARM FRONT AND PRIOR TO THE COLD FRONT ARRIVAL...THE ATMOSPHERE WILL BECOME UNSTABLE AND WITH LIFT OF THE FRONT AND JET STRUCTURE...SOME STORMS MAY BECOME SEVERE SUNDAY AFTERNOON AND OVERNIGHT. RAINS END FROM WEST TO EAST MONDAY WITH A FRONT BECOMING NEARLY STATIONARY SOUTH OF THE AREAS WHERE IT WASHES OUT. MODEL HINT AT RETURN RAINS NEAR MID WEEK AS A SOUTHWEST FLOW ALOFT WILL HAVE WEAK DISTURBANCES PASSING OVER THE AREA WITH A WEAK FRONTAL BOUNDARY NEAR THE REGION. /06/ && .AVIATION... SHOWERS AND THUNDERSTORMS ACROSS MUCH OF CENTRAL TX CONTINUE TO DEVELOP AND SPREAD EWD INTO E TX. MOST OF THIS ACTIVITY IS DISSIPATING AS IT MOVES EWD AND ENCOUNTERS DRIER AIR. NELY WINDS 10-15 KTS WITH GUSTS BETWEEN 20-25 KTS ARE EXPECTED THROUGH SUNSET...WHEN SPEEDS SHOULD DIMINISH BELOW 10 KTS. STALLED FRONTAL BOUNDARY ALONG THE GULF COAST WILL BEGIN TO MOVE NWD BY SATURDAY MORNING...BRINGING SLY WINDS AND ANOTHER ROUND OF WIDESPREAD RAINFALL TO THE REGION FROM SW TO NE BEYOND THE END OF THE TAF PD. /12/ && .FIRE WEATHER... WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS ACROSS CENTRAL TEXAS MOVING TOWARD THE FIRE DISTRICTS OF EAST TEXAS HAVE BEEN DISSIPATING AS THEY ENCOUNTER DRIER AIR. HOWEVER...WITH A CONTINUED SUPPLY OF MOISTURE FEEDING EAST SOME OF THE RAIN WILL REACH THE SURFACE. NORTHEAST WINDS WILL CONTINUE THROUGH MOST OF SATURDAY...BEFORE A WARM FRONT LIFTS NORTH ACROSS THE DISTRICTS SATURDAY EVENING INTO EARLY SUNDAY MORNING...BRINGING A RETURN OF SOUTHERLY WINDS AND WIDESPREAD RAINFALL. THE WET PATTERN LOOKS TO CONTINUE INTO AND POSSIBLY THROUGH THE UPCOMING WORK WEEK. /12/ && .PRELIMINARY POINT TEMPS/POPS... SHV 41 65 54 73 59 / 20 50 100 90 60 MLU 39 69 55 73 61 / 10 30 50 70 70 DEQ 34 65 51 67 49 / 10 30 100 90 40 TXK 39 65 52 69 53 / 10 50 100 90 40 ELD 34 68 51 72 58 / 10 30 50 80 70 TYR 43 58 54 68 56 / 50 80 100 90 40 GGG 43 61 55 70 57 / 50 80 100 90 40 LFK 42 66 58 74 59 / 60 80 100 90 60 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 06/12
Hazardous weather outlook, Mar 9, 12:15 PM CST, 8 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1215 PM CST FRI MAR 9 2012 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-101200- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1215 PM CST FRI MAR 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A COLD FRONT WHICH CROSSED THE REGION THURSDAY WILL RETURN NORTH FROM NEAR THE GULF COAST AS A WARM FRONT OVER THE WEEKEND. THIS WILL BRING ANOTHER ROUND OF HEAVY RAINFALL WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE. MOST OF THE RAINFALL IS EXPECTED SUNDAY...AS A CUT OFF UPPER LOW LIFTS NORTHEAST ACROSS THE PLAINS. WITH LOCALLY HEAVY RAINFALL EXPECTED...FLASH FLOODING WILL BE POSSIBLE SATURDAY NIGHT INTO SUNDAY OVER THE WESTERN HALF OF THE FOUR STATE REGION... THEN OVER THE CENTRAL AND EASTERN SECTIONS LATE SUNDAY AND SUNDAY NIGHT. RIVER FLOODING WILL LIKELY CONTINUE IN PARTS OF THE FOUR STATE REGION. A FEW SEVERE STORMS ARE POSSIBLE SUNDAY ALONG AND AHEAD OF A COLD FRONT THAT WILL BE MOVING EAST OVER THE REGION AND IN THE WARM SECTOR AHEAD OF THE COLD FRONT AND IN WAKE OF THE WARM FRONT THAT WILL LIFT NORTH. THAT WILL BE MAINLY FROM DEEP EAST TEXAS ACROSS NORTHWEST AND NORTH CENTRAL LOUISIANA...AND SOUTH CENTRAL ARKANSAS. LARGE HAIL AND HIGH DAMAGING WINDS WILL BE THE MAIN CONCERN IN RELATION OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGEMENT...HAM RADIO OPERATORS...AND SPOTTERS MAY BE NEEDED THIS AFTERNOON OR TONIGHT. ADDITIONAL ACTIVATION MAY BE NEEDED INTO THE WEEKEND AS HIGH WATER BECOMES AN ISSUE ASSOCIATED WITH HEAVY RAINFALL SATURDAY NIGHT THROUGH SUNDAY NIGHT. 06
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 8:23 PM CST | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 10 days |
| Mar 9, 10:34 PM CST | River Flood Warning | SHV | Sabine, San Augustine | 10 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.